Couldn't find what you looking for?

TRY OUR SEARCH!

    Hi, i haven't taken any methadone in 7 days now. I was wondering, by this point, if i took about 10mg of methadone, would that make my withdrawal symptoms start over from square one, or pick right back up where they left off?? I've already detoxed from methadone once, from a dose of 120mg a day for 2 years from a clinic, a few years back. i did that with the aid of suboxone. it sucked, but wasn't too bad.

    This time is much different. This time it's a small dose, over a short time period. I've been taking between 10-20mg a day for about 4 months. The strange thing is......It's WAY worse this time!!! I don't get it. I think it's because, this time during detox, I have a highly stressful job, that is very physical. So, I'm constantly anxious about work and it just makes the symptoms that much worse. 

    Anyway, what I specifically want to know is that, at the point I am at know, from the amount i have been taking, If i took 10mg of methadone, would my withdrawal symptoms start over from the beginning or just pick back up where they left off?? 

Loading...

If you were to take any at all it would start withdrawl and detox all over again. I am currently in the same situation and my husband has had an addiction for 16 years. Your body wants high and obviously you know that, If you were to take any miligram of anything it would start everything all over again. Once your body gets that high it will crave for it again. So what Im trying to say is even though its methadone it will give your body the substance its wanting so then when the substance wears off your body will then start to crave for the substance all over again.

Reply

Loading...

Dont do it. Just stop using .... If it isn't too late. It wont help with the depression or the urge to do it again. You have to fight the urges and find alternate ways to find a 'kick' or relax or whatever it is that your looking for...
Reply

Loading...